View Full Version : Are my meds affecting me?


Jozigirl
04-09-14, 04:29 PM
I was officially diagnosed with moderate to severe ADD about 2 months ago. My psychiatrist put me on 54mg of Concerta, because I was not noticing any changes on the lower dose in the first month. Now I find it difficult to make decisions about the smallest things ( I also have other unusual outside stresses happening at the moment), plus I experience nausea at midday every day, and occasional trembling in my arms. I suspect I'm sweating more. Is this all in my head and am I just responding to unusual stresses?

At the same time, I do find myself more focused/less distracted and calmer.

Help, I'm so confused.

aeon
04-09-14, 05:02 PM
I experienced nausea/stomach pain, muscle tremor, and increased perspiration when I was on Concerta. None of these side effects were bothersome enough to discontinue the medication (increased anxiety was a deal breaker though).


cheers,
Ian